de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Yamabe invariant for axially symmetric initial data of two Kerr black holes

Avila, G. A., & Dain, S. (2008). The Yamabe invariant for axially symmetric initial data of two Kerr black holes. Classical and quantum gravity, 25(22): 225002. doi:10.1088/0264-9381/25/22/225002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1387-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1389-F
Genre: Journal Article

Files

show Files
hide Files
:
cqg8_22_225002.pdf (Publisher version), 180KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Avila, Gaston A.1, Author
Dain, Sergio2, Author
Affiliations:
1External Organizations, escidoc:persistent22              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: An explicit three-dimensional Riemannian metric is constructed which can be interpreted as the (conformal) sum of two Kerr black holes with aligned angular momenta. When the separation distance between them is large we prove that this metric has a positive Ricci scalar and hence a positive Yamabe invariant. This metric can be used to construct axially symmetric initial data for two Kerr black holes with large total angular momentum.

Details

show
hide
Language(s):
 Dates: 2008-10-23
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1088/0264-9381/25/22/225002
eDoc: 398297
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and quantum gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 25 (22) Sequence Number: 225002 Start / End Page: - Identifier: ISSN: 0264-9381